Storage Problems.
Mathematische Annalen, Tome 128 (1954), pp. 475-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1954__128_160418,
author = {J.M. Hammersley},
title = {Storage {Problems.}},
journal = {Mathematische Annalen},
pages = {475--478},
year = {1954},
volume = {128},
url = {http://geodesic.mathdoc.fr/item/MAN_1954__128_160418/}
}
J.M. Hammersley. Storage Problems.. Mathematische Annalen, Tome 128 (1954), pp. 475-478. http://geodesic.mathdoc.fr/item/MAN_1954__128_160418/